Communications in Mathematical Physics

The distribution of Lyapunov exponents: exact results for random matrices

Charles M. Newman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 103, Number 1 (1986), 121-126.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114627

Mathematical Reviews number (MathSciNet)
MR0826860

Zentralblatt MATH identifier
0593.58051

Subjects
Primary: 60H99: None of the above, but in this section
Secondary: 82A31

Citation

Newman, Charles M. The distribution of Lyapunov exponents: exact results for random matrices. Comm. Math. Phys. 103 (1986), no. 1, 121--126. https://projecteuclid.org/euclid.cmp/1104114627


Export citation